MathSciNet Relay Station
MathSciNet bibliographic data
MR1273304 (95b:35141) 35L70 (35B05)
Georgiev, Vladimir; Todorova, Grozdena Existence of a solution of the wave equation with nonlinear damping and source terms. J. Differential Equations 109 (1994), no. 2, 295–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement